# SDR DALA2022070704751

- Difficulty date: July 5, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 CORROSION FOUND ON THE WING CENTER SECTION UPR SURFACE AT STA955. CORRECITVE ACTION: CENTER WING UPPER SKIN AT STA 955 RBL11.74&88.5 CORROSION REPAIRED AND ACCOMPLISHED AS PER PRI 600022-14 (2307049)
